MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HFN LH 130 DEG 13MM X 380MM; FEMUR NAIL

ZIMMER BIOMET, INC. HFN LH 130 DEG 13MM X 380MM; FEMUR NAIL
Catalog Number 814613380
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress. once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 7 months  post implantation due to implant fracture.Attempts have been made and additional information on the reported event is  unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed annex g code: mechanical (g04) - im nail.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single ap view of the left hip demonstrates partial visualization of a left femoral intramedullary rod with gamma nail.Left hip orthopedic hardware with transverse fracture involving the proximal humeral diaphysis as well as a fractured intramedullary rod just distal to the gamma nail.Transverse fracture proximal femoral diaphysis.Fractured intramedullary rod just distal to the gamma nail.Transverse fracture of the proximal humeral diaphysis with associated instability could have led to fractured intramedullary rod.A definitive root cause cannot be determined.The reported event is confirmed by provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HFN LH 130 DEG 13MM X 380MM
Common Device Name
FEMUR NAIL
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19547283
Report Number0001825034-2024-01613
Device Sequence Number4850799
Product Code HSB
UDI-Device Identifier00887868039942
UDI-Public(01)00887868039942(17)271222(10)143780
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number814613380
Device Lot Number143780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale